Anile K. Bose

Articles in Scholarly Journals [Incomplete List]

  1. Linear feedback control of nonlinear systems with a dominating conservative quadratic term
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 507–518, 1998
  2. On point dissipative N-dimensional systems of differential equations with quadratic nonlinearity
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 139–148, 1993
  3. On point-dissipative systems of differential equations with quadratic nonlinearity
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 99–110, 1991
  4. Sufficient conditions for two-dimentional point dissipative non-linear systems
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 693–696, 1989
  5. An integral equation associated with linear homogeneous differential equations
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 405–408, 1986
  6. On the periodic solutions of linear homogenous systems of differential equations
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 305–309, 1982